Alert archive / Florida / Tornado Warnings in 2007
Tornado Warning 20, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 12, 2007, 11:09 AM EDT for Saint Johns County, Florida. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 11:09 AM EDT (15:09 UTC)
- Expired
- Jun 12, 2007, 11:49 AM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 79 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 11:10 AM EDT | TSTM WND DMG | St. Augustine, FL | TREES DOWN ON POWER LINES AT PATTEN CHASE AREA. THE POWER IS OUT IN THIS AREA. |
| Jun 12, 11:15 AM EDT | TSTM WND GST 60 | St. Augustine, FL | NEAR THE 1400 BLOCK OF U.S. 1 SOUTH. BRANCHES DOWN. |
| Jun 12, 11:24 AM EDT | TSTM WND DMG | St. Augustine, FL | SEVERAL LARGE TREES UPROOTED. ONE FELL ON SIDE OF HOME AND DID DAMAGE TO ROOF. GERONA RD IN SOUTH ST AUGUSTINE. |
| Jun 12, 11:24 AM EDT | TORNADO | Anastasia, FL | PUBLIC REPORT OF A TORNADO. WITNESS REPORTS IT BLEW A PORT-O-LET SEVERAL YARDS AND INTO HER DRIVEWAY. |
| Jun 12, 11:30 AM EDT | TSTM WND DMG | 5 S St. Augustine, FL | NUMEROUS TREES DOWN ALONG VAIL POINT RD IN MOULTRIE SUBDIVISION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 8:25 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 121509 TORJAX FLC109-121600- /O.NEW.KJAX.TO.W.0020.070612T1509Z-070612T1600Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1109 AM EDT TUE JUN 12 2007 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... EASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA * UNTIL NOON EDT * AT 1107 AM EDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD NEAR SAINT AUGUSTINE...MOVING SOUTHEAST AT 35 MPH. DOPPLER RADAR ALSO SHOWED ROTATION WITH THE STORM. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE BEACH...SAINT AUGUSTINE SHORES AND BUTLER BEACH. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 2997 8130 2991 8137 2972 8134 2973 8124 $$ ARS
2 follow-up statements
000
WWUS52 KJAX 121522
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1121 AM EDT TUE JUN 12 2007
FLC109-121600-
/O.CON.KJAX.TO.W.0020.000000T0000Z-070612T1600Z/
ST. JOHNS FL-
1121 AM EDT TUE JUN 12 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR EASTERN ST.
JOHNS COUNTY...
AT 1118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SAINT AUGUSTINE
SOUTH...OR ABOUT NEAR SAINT AUGUSTINE BEACH...MOVING SOUTH AT 15
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUTLER
BEACH AND DUPONT CENTER.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 2997 8130 2991 8137 2976 8136 2972 8134
2973 8123
$$
ARS000
WWUS52 KJAX 121549
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1149 AM EDT TUE JUN 12 2007
FLC109-121559-
/O.CAN.KJAX.TO.W.0020.000000T0000Z-070612T1600Z/
ST. JOHNS FL-
1149 AM EDT TUE JUN 12 2007
...THE TORNADO WARNING FOR EASTERN ST. JOHNS COUNTY IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 2997 8130 2991 8137 2976 8136 2972 8134
2973 8123
$$
ARSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 12, 8:42 AM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 12, 8:42 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 842 AM EDT TUE JUN 12 2007 ...ANOTHER ROUND OF SEVERE WEATHER FOR TODAY... .UPDATE... SEVERE THUNDERSTORM WATCH 384 IN EFFECT FOR MUCH OF THE FORECAST AREA THROUGH 40 PM EDT. LARGE MESOSCALE CONVECTIVE SYSTEM OVER SOUTH-CENTRAL GEORGIA MOVING SOUTH. MAIN CELL IS NEAR VALDOSTA AND LOOKS LIKE IT IS GRADUALLY WEAKENING AS IT MOVES SOUTHEAST. DEW POINTS ARE IN THE MID 70S ACROSS THE AREA AND THE AIR MASS IS NICE AND MOIST. ADD A BIT OF DAYTIME HEATING AND LAPSE RATES WILL BE SET TO GO THIS AFTERNOON. SO FOR THE SHORT TERM THE AIR MASS OVER SOUTHEAST GEORGIA HAS BEEN WORKED OVER BUT THREAT SHOULD END LATER THIS MORNING AND EARLY THIS AFTERNOON WITH MAX DIURNAL HEATING. && .PRELIMINARY POINT TEMPS/POPS... AMG 88 65 86 63 / 70 40 40 20 SSI 84 71 81 70 / 80 40 60 30 JAX 85 67 82 64 / 80 50 50 20 SGJ 84 69 78 67 / 90 50 60 30 GNV 88 67 83 65 / 70 40 40 20 OCF 87 68 86 64 / 60 40 40 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SANDRIK
Hazardous weather outlook, Jun 12, 8:30 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 830 AM EDT TUE JUN 12 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121700- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 830 AM EDT TUE JUN 12 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... .HEADLINES... ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF NORTH FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA UNTIL 400 PM EDT... A LARGE CONVECTIVE CLUSTER CONTINUES TO EXPAND IN AREAL COVERAGE AHEAD OF UPPER SHORTWAVE TROUGH DIGGING SOUTHEASTWARD ACROSS GEORGIA THIS MORNING. AS THE BOUNDARY LAYER WARMS AND INSTABILITY INCREASES...THUNDERSTORMS SHOULD INCREASE IN INTENSITY AS THEY SPREAD AND DEVELOP SOUTHEASTWARD ACROSS THE NORTHERN FLORIDA PENINSULA. HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70 MPH... AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AFTERNOON AND EVENING THUNDERSTORM ACTIVITY SHOULD RETURN TO THE REGION THROUGH LATE WEEK. OTHERWISE...NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. SANDRIK SANDRIK
In the hours before
Special weather statement, Jun 12, 10:00 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT TUE JUN 12 2007 FLZ025-032-121445- CLAY-DUVAL- 1000 AM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY AND DUVAL COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1045 AM EDT... AT 1000 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF NORMANDY...OR 8 MILES WEST OF DOWNTOWN JACKSONVILLE...MOVING SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NORMANDY... ORTEGA...BALDWIN...JACKSONVILLE HEIGHTS...ORANGE PARK...BELLAIR AND LAKESIDE THROUGH 1045 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF NEAR 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ARS
Special weather statement, Jun 12, 10:05 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT...UPDATE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1005 AM EDT TUE JUN 12 2007 FLZ025-032-121445- CLAY-DUVAL- 1005 AM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY AND DUVAL COUNTIES FOR STRONG WINDS...FUNNEL CLOUDS...AND SMALL HAIL VALID UNTIL 1045 AM EDT... AT 1005 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES WEST OF NORMANDY...OR 8 MILES WEST OF DOWNTOWN JACKSONVILLE...MOVING SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NORMANDY... ORTEGA...BALDWIN...JACKSONVILLE HEIGHTS...ORANGE PARK...BELLAIR AND LAKESIDE THROUGH 1045 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF NEAR 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. A FUNNEL CLOUD WAS REPORTED RECENTLY NEAR NAVAL AIR STATION JACKSONVILLE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ARS
Special weather statement, Jun 12, 10:24 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1024 AM EDT TUE JUN 12 2007 FLZ033-121530- ST. JOHNS- 1024 AM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1130 AM EDT... AT 1024 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 7 MILES WEST OF PALM VALLEY...OR 5 MILES SOUTH OF UNF...MOVING SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY...GUANA RIVER STATE PARK...FRUIT COVE...DURBIN... SOUTH PONTE VEDRA BEACH...VILANO BEACH AND BAKERSVILLE THROUGH 1130 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ARS
Special weather statement, Jun 12, 10:27 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1027 AM EDT TUE JUN 12 2007 FLZ035-036-121515- ALACHUA-GILCHRIST- 1027 AM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN ALACHUA AND GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1115 AM EDT... AT 1027 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES WEST OF HIGH SPRINGS TO 13 MILES WEST OF BELL...MOVING EAST TO SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HIGH SPRINGS...BELL...TRENTON AND NEWBERRY THROUGH 1115 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jun 12, 10:32 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1032 AM EDT TUE JUN 12 2007 FLZ031-121500- BRADFORD- 1032 AM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1100 AM EDT... AT 1032 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES WEST OF LAWTEY...OR 4 MILES EAST OF RAIFORD...MOVING SOUTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LAWTEY AND STARKE THROUGH 1100 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jun 12, 11:08 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1108 AM EDT TUE JUN 12 2007 FLZ037-121600- PUTNAM- 1108 AM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN PUTNAM COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL NOON EDT... AT 1108 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER BOSTWICK...OR 8 MILES NORTH OF PALATKA...MOVING SOUTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PALATKA...ORANGE MILLS...BOSTWICK...EAST PALATKA...SATSUMA...SAN MATEO...POMONA PARK...LAKE COMO AND CRESCENT CITY THROUGH NOON EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 1:54 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 12, 3:07 AM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 12, 4:01 AM EDT | Special Marine Warning | JAX | 89 min | |
| Jun 12, 5:28 AM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 12, 7:12 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 12, 8:03 AM EDT | Special Marine Warning | JAX | 117 min | |
| Jun 12, 8:37 AM EDT | Special Marine Warning | JAX | 113 min | |
| Jun 12, 9:45 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia | 45 min |
| Jun 12, 10:23 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 12, 10:36 AM EDT | Severe Thunderstorm Warning | JAX | Clay, Saint Johns | 54 min |
| Jun 12, 10:41 AM EDT | Severe Thunderstorm Warning | JAX | Duval | 23 min |
| Jun 12, 10:43 AM EDT | Severe Thunderstorm Warning | JAX | Bradford | 47 min |
| Jun 12, 11:27 AM EDT | Severe Thunderstorm Warning | JAX | Flagler | 63 min |
| Jun 12, 12:23 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 67 min |
Nearby
Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.